Publication

Weighted piecewise pseudo double-almost periodic solution for impulsive evolution equations

Wang, Chao
Agarwal, Ravi P.
O'Regan, Donal
Citation
Wang, Chao; Agarwal, Ravi P. O'Regan, Donal (2017). Weighted piecewise pseudo double-almost periodic solution for impulsive evolution equations. The Journal of Nonlinear Sciences and Applications 10 (7), 3863-3886
Abstract
Funder
Publisher
International Scientific Research Publications MY SDN. BHD.
Publisher DOI
10.22436/jnsa.010.07.41
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland